# SDR 2005FA0001570

- Difficulty date: November 21, 2005
- Submitted: December 7, 2005
- Operation: General aviation
- Aircraft: N192WA
- Make and model: Beech 99
- Aircraft serial: U152
- Engine: Pwa PT6A28
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Component: Fire Detector, Pyrotector
- Component part number: 302158
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AC EXPERIENCED A FALSE FIRE WARNING ON THE LT ENGINE ENROUTE.  WHILE FLYING THROUGH HEAVY PRECIPITATION.  THE PILOT VISUALLY CHECKED THE ENGINE AND MONITORED ALL RELATED INSTRUMENTS AND SYSTEMS TO VERIFY NORMAL INDICATIONS THUS CONCLUDING THE INDICATION WAS FALSE.  THE PILOT NOTIFIED MAINT UPON ARRIVAL.  MAINT EXAMINED THE FIRE DETECTOR SYSTEM AND FOUND 2 WIRES CHAFING AT THE LT NACELLE AFT UPPER DETECTOR.  THE MECHANIC REPOSITIONED AND REPAIRED THE WIRES IAW STANDARD MAINT PRACTICES AND OPERATIONALLY CHECKED THE SYSTEM.  NO DEFECTS WERE NOTED.  THE MECHANIC ALSO INSPECTED THE ENGINE FOR VISIBLE SIGNS OF FIRE.  NONE NOTED.  (K)
